# SDR 2007FA0000885

- Difficulty date: September 10, 2007
- Submitted: October 10, 2007
- Operation: General aviation
- Aircraft: N150SB
- Make and model: Braero BAE125800A
- Aircraft serial: 258197
- Engine: Garrtt TFE731*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 257WF101A
- Part serial: SDDH053
- Condition: Corroded
- Location: Te Flap
- Part time: 5,758 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT IB FLAP VANE, UPPER SKIN CORRODED BEYOND LIMITS.  POSSIBLE CAUSE: DISSIMILAR METAL CORROSION AS TRAILING EDGE IS MAGNESIUM AND SKIN IS ALUMINUM OR ENVIRONMENT IN WHICH THE VANE OPERATES. IT IS LOCATED BEHIND THE MLG.  ASSURE THE SKIN IS PROPERLY TREATED IAW CORROSION PREVENTION PROCEDURES AND PAINTED WITH EPOXY PRIMER BEFORE INSTALLATION.  (K)
